# SDR R61A201302040125

- Difficulty date: February 4, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000018
- Aircraft time: 22,095 hours, 16,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066533001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP AT FRAME 88 FORWARD OF LAVATORY WASTE BOX CORRODED.  MAINTENANCE REMOVED AND REPLACED SHEAR CLIP IAW EMB 170 SRM 51-41-01 AND 51-41-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
